Jump to content

Seroquel to combat psychosis and getting heart palputations at 25mg


Recommended Posts

Hi, everyone I'm 19 years old, 4'11", 105lb, Asian, nondrinker, and nonsmoker. At 25mg (lowest dose) of seroquel my heart rate increases like it's doing labor. I take it at night for sleep and to combat the withdrawal I am apparently going through because of an MDMA I took a month and a half ago (It was my first time I had taken it and I had an episode of anxiety on the drug.) I cut the pill in half for 12.5mg and I didn't notice any heart issues. It actually allowed me to wake up more naturally; waking up to the sound of everyone else in the house waking up. On the 25mg I would crack open my lids immediately at 5AM, 5 hours taking it.

Other meds I'm on are Zoloft. I started with 25mg, currently on 50mg, going to 75mg, then staying 100mg because the MDMA/ecstasy triggered anxiety and panic that I never used to have.

My question is if anyone else has experienced the same thing and what their input on this matter is? And anything else that you may think would be helpful for me to know. :)

 

edit:

Also is it safe to be taking seroquel even though it gives me heart palpitations because I want to get its effect... so if its okay to take 25mg then I will.

 

Edited by klee24
Link to comment
Share on other sites

You should def tell your doctor about the heart palpitations. I was recently put on Elavil at night for sleep, and my doctor warned me that it could cause heart palpitations(I'm already prone to that due to the years of bulimia I put my body through). I have had a couple heart palpitations, but nothing out of the norm for me. I've been on Seroquel for a while, I was up to 200mgs before I switched over to the XR version of 300mgs. I must say I never had heart palpitations from it. Maybe it could be something to do with the MDMA, but I would think that it would be out of your system by now. But I would def talk to your doctor about this. Just call up his office and tell them whats going on, and ask if it's ok to still take it until the next time you can get into see him.

Link to comment
Share on other sites

Definitively talk to your pdoc ASAP about this like was mentioned. 

I had some heart heart palpitations while IP just recently from starting on a high dose of seroquel very quickly. They titrated me up really fast. 

The pdoc there said that seroquel could be the cause since I just had an EKG for the Ritalin I was put on. 

This isn't something to mess around with. I would call your pdoc immediately.

Link to comment
Share on other sites

I had heart palpitations when I was titrating up on Seroquel and felt really unwell. I was in the psych unit at the time so they monitored me closely and thankfully I was okay.

Like others have said, it would be advisable to speak to your pdoc about this.

All the best 

Link to comment
Share on other sites

Like everyone else has already said, call your doctor to let them know .

When I started on Seroquel I started on 100 mg. I had some heart palpitations for the first few days but then nothing after that. When I was in hospital I went straight from 100 mg to 400 mg over night. I felt weird the first night but then had no other side effects since then. 

Link to comment
Share on other sites

 Share

×
×
  • Create New...